# SDR ASAA0010130

- Difficulty date: September 18, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Smoke Barrier
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLT 20, THE EXIT TO REAR EXIT LIGHT ON THE SMOKE BARRIER WAS FLASHING.  REPLACED BATTERY AND LIGHT OPERATED NORMALLY.  (M)
